Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Im itching on my face now. Is that a symtom from Accutane?? I dont know if its from my skin being dry or not. It just alot of the times feels like a hair is on my face or a spider web or something.

Share this post


Link to post
Share on other sites

Yeah I think it's the accutane, the same thing is starting to me; however, it's not all over my face... just in a few places right now. Have you gotten small little tiny bumps that you can't really see but can feel with your fingers in the areas were it sort of itches? I recommend to start using a moisturizer if you aren't already doing so.

Share this post


Link to post
Share on other sites

I do already use a moisturizer but it still itches. Also I noticed that when I go to my dads house on weekends my acne all of a sudden gets a whole lot better but when I go back to my moms house it messes up again. What could that have to do with???

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×